# SDR UPS802772

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975803
- Condition: Corroded
- Location: Fs 395-415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION AND CRACK ON LONGERON 21L AT FS 395-415.  FABRICATED AND INSTALLED REPAIR PER SRM 53-2-5.
